Pacific Journal of Mathematics

Semi-square-summable Fourier-Stieltjes transforms.

I. Glicksberg

Article information

Source
Pacific J. Math., Volume 31, Number 2 (1969), 367-372.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977873

Mathematical Reviews number (MathSciNet)
MR0252965

Zentralblatt MATH identifier
0187.39002

Subjects
Primary: 42.52

Citation

Glicksberg, I. Semi-square-summable Fourier-Stieltjes transforms. Pacific J. Math. 31 (1969), no. 2, 367--372. https://projecteuclid.org/euclid.pjm/1102977873


Export citation

References

  • [1] K. deLeeuw and I. Glicksberg, Quasi-invarance and analyticityof measures on compact groups, Acta Math. 109 (1963) 179-205.
  • [2] R. Doss, On measures with small transforms, Pacific J. Math. 26 (1968), 257-263.
  • [3] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry,Trans. Amer. Math. Soc. 105 (1962), 415-435.
  • [4] I. Glicksberg, The abstract F. and M. Riesz theorem, J. Funct. Anal. 1 (1967), 109-122.
  • [5] I. Glicksberg, Extensions of the F. and M. Riesz theorem, J. Funct. Anal, (to appear).
  • [6] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962.